Polynomial mappings of polynomial structures with simple roots
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 33 (1994) no. 1, pp. 157-164
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1994_33_1_a16,
author = {Van\v{z}ura, Ji\v{r}{\'\i} and Van\v{z}urov\'a, Alena},
title = {Polynomial mappings of polynomial structures with simple roots},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {157--164},
year = {1994},
volume = {33},
number = {1},
mrnumber = {1385756},
zbl = {0854.53024},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1994_33_1_a16/}
}
TY - JOUR AU - Vanžura, Jiří AU - Vanžurová, Alena TI - Polynomial mappings of polynomial structures with simple roots JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1994 SP - 157 EP - 164 VL - 33 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1994_33_1_a16/ LA - en ID - AUPO_1994_33_1_a16 ER -
%0 Journal Article %A Vanžura, Jiří %A Vanžurová, Alena %T Polynomial mappings of polynomial structures with simple roots %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 1994 %P 157-164 %V 33 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_1994_33_1_a16/ %G en %F AUPO_1994_33_1_a16
Vanžura, Jiří; Vanžurová, Alena. Polynomial mappings of polynomial structures with simple roots. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 33 (1994) no. 1, pp. 157-164. http://geodesic.mathdoc.fr/item/AUPO_1994_33_1_a16/